Beta Blockers (Metoprolol) can cause some low BP and HR and contribute to dizziness. What dose are you on? I find if I take my maximum, 200 mg a day, lowers my physical strength .. but seldom any dizziness as I've been on this BB for a couple of years and my body has adjusted somewhat and lowered the side effects. It also seems that the intended effects/controls are also diminishing, too bad as that means a higher does or new med may be in my future.
I am on 25mg/day Metoprolol.My PM low range is set at 70bpm HR.Even before BB I was with calcium channel blockers for BP, dizzy spells.Then PM was installed, switched to BB but the spells were more frequent.Thanks for reply
I'd consider 25 mg of BB a low dose, but that may depend on the person's physical size. I am a large male, so I may be able to tolerate a larger dose.
I didn't know form your original post you have a Pace Maker (I assume that is what you refer to with the "PM"). That is an extra factor and perhaps someone who uses a PM will now add to your inputs.
Good luck, and keep walking it should be for the best.
Thanks.Since dizziness appears common with irregular heart beats,I start ignoring that.I continue walking one hr in morning and 1/2 hr in evening.
Wish You Good Health.